# SDR SWIA200717840

- Difficulty date: February 23, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 12,383 hours, 10,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT SIGN AT FLOOR AND MAIN CABIN DOOR DOES NOT ILLUMINATE.  SECURED CONNECTOR TO EMERGENCY EXIT AND PAX ENTRY FLOOR SIGN.  OPERATIONAL CHECKS GOOD.
